# SDR DALA2023111509427

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 76,473 hours, 10,030 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 NO NOSE WHEEL STEERING PRIOR TO DEPARTURE. CORRECTIVE ACTION: PROPERLY INSTALLED HYDRAULIC HOSES OF THE NWS SERVO VALVE BLOCK. OPERATIONAL TEST PASS GOOD. (5098646)
